MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2); ENZYMATIC METHOD, BILIRUBIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2); ENZYMATIC METHOD, BILIRUBIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed total bilirubin_2 (tbil_2) neonate patient result obtained on an atellica ch 930 instrument.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported an erroneously depressed total bilirubin_2 (tbil_2) neonate patient sample result was obtained on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who questioned the result as the neonate had jaundice.A second (different) sample was processed on an alternate siemens methodology (rp500e blood gas analyzer).A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed total bilirubin_2 (tbil_2) result.
 
Additional Manufacturer Narrative
Additional information (20-sep-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s acceptable ranges.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr was filed on 13-sep-2024.

Brand Name
ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Common Device Name
ENZYMATIC METHOD, BILIRUBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20216906
Report Number2432235-2024-00206
Device Sequence Number7450341
Product Code JFM
UDI-Device Identifier00630414595818
UDI-Public(01)00630414595818(0)140170(17)250728
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model NumberN/A
Device Catalogue Number11097531
Device Lot Number140170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/15/2024
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age1 DA
Patient SexUnknown